# SDR AALA20030167

- Difficulty date: February 6, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N1414D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11377
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FOUND DURING OVERNIGHT MAINTENANCE, NR 5 EMERGENCY EXIT AISLE LIGHT INOPERATIVE.  REPLACED NR 5 EMERGENCY EXIT AISLE LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
